Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Feb 23, 2016, 7:52 PM CST for Saint Tammany Parish, Louisiana; Hancock County, Harrison County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2016, 7:52 PM CST (01:52 UTC)
- Expired
- Feb 23, 2016, 8:45 PM CST
- In force
- 53 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 23, 2:13 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
165
WUUS54 KLIX 240152
SVRLIX
LAC103-MSC045-047-240245-
/O.NEW.KLIX.SV.W.0035.160224T0152Z-160224T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA
752 PM CST TUE FEB 23 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 845 PM CST
* AT 750 PM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER SHORELINE PARK...OR NEAR
WAVELAND...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH...BAY ST. LOUIS...DIAMONDHEAD...
WAVELAND...PASS CHRISTIAN...SAUCIER...LYMAN...KILN...PEARLINGTON...
SHORELINE PARK AND GULFPORT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3047 8889 3031 8927 3030 8928 3031 8929
3035 8927 3036 8928 3037 8931 3037 8935
3033 8938 3034 8934 3031 8933 3026 8942
3020 8945 3018 8950 3018 8953 3029 8965
3065 8929 3065 8924 3068 8924 3068 8916
TIME...MOT...LOC 0150Z 235DEG 38KT 3032 8945
$$
K. KUYPER1 follow-up statement
934
WWUS54 KLIX 240218
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA
818 PM CST TUE FEB 23 2016
LAC103-MSC045-240227-
/O.CAN.KLIX.SV.W.0035.000000T0000Z-160224T0245Z/
ST. TAMMANY LA-HANCOCK MS-
818 PM CST TUE FEB 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. TAMMANY PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHERN HANCOCK COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3047 8889 3034 8921 3038 8927 3046 8933
3059 8925 3063 8920 3068 8916
TIME...MOT...LOC 0217Z 235DEG 38KT 3049 8917
$$
MSC047-240245-
/O.CON.KLIX.SV.W.0035.000000T0000Z-160224T0245Z/
HARRISON MS-
818 PM CST TUE FEB 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR CENTRAL HARRISON COUNTY...
AT 817 PM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER LYMAN...OR 8 MILES NORTH OF LONG
BEACH...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH...SAUCIER...LYMAN AND GULFPORT
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHEASTERN
MISSISSIPPI.
LAT...LON 3047 8889 3034 8921 3038 8927 3046 8933
3059 8925 3063 8920 3068 8916
TIME...MOT...LOC 0217Z 235DEG 38KT 3049 8917
$$
K. KUYPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 3:42 PM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Feb 23, 3:42 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
342 PM CST TUE FEB 23 2016
.DISCUSSION...
SHOWERS AND THUNDERSTORMS WERE OVER MUCH OF THE FORECAST AREA AS
OF 330PM WITH A 998MB SURFACE LOW PRESSURE OVER NORTHWEST
LOUISIANA. A WARM FRONT EXTENDED EASTWARD WITH A COLD FRONT
TRAILING TO THE SOUTHWEST. BEHIND THE COLD FRONT...WINDS WERE
GUSTING 25-30 KNOTS OVER EAST TEXAS. ALREADY HAVE HAD A ROUND OF
SEVERE THUNDERSTORMS WITH SEVERAL TORNADOES REPORTED (SEE LOCAL
STORM REPORTS FOR DETAILS). 18Z KLIX SOUNDING SHOWED THAT
INSTABILITY AND SHEAR HAD INCREASED SUBSTANTIALLY SINCE THIS
MORNING WITH SBCAPE NEAR 1900 J/KG AND 0-1KM SHEAR OVER 200
M2/S2...THOUGH RECENT SPC MESOSCALE DISCUSSION INDICATES IT MAY BE
CLOSER TO 500 M2/S2. SEVERE STORMS WILL REMAIN POSSIBLE UNTIL THE
COLD FRONT MOVES ACROSS FROM WEST TO EAST THIS EVENING. A ROUGH
TIMING ON THE FRONT SHOULD PUT IT AROUND THE I-55 CORRIDOR NEAR
0Z...EAST OF ALL OF LOUISIANA AND SOUTHWEST MISSISSIPPI COUNTIES
BY AROUND 3Z AND CLEAR OF THE COASTAL MISSISSIPPI COUNTIES AND OUR
FORECAST AREA BY 5 OR 6Z. BEHIND THE FRONT...WE WILL SEE WINDS
REALLY BEGIN GUSTING AS THE LOW DEEPENS AND UPPER LEVEL WINDS
STRENGTHEN THIS EVENING. WIND ADVISORY MAY NEED TO BE EXTENDED FOR
A FEW HOURS IN THE MORNING OVER THE SOUTHSHORE...BUT WILL MONITOR
TRENDS TO SEE IF THIS IS WARRANTED. WE'LL SEE QUITE A BIT OF CLOUD
COVER OVER THE ENTIRE AREA TOMORROW AS UPPER LEVEL MOISTURE WRAPS
BACK BEHIND THE LOW PRESSURE MOVING INTO WESTERN TENNESSEE.
SHOWERS FOR TOMORROW WILL BE MOSTLY CONFINED TO AREAS NORTH OF
I-10/I-12.
AS SKIES BEGIN TO CLEAR LATE TOMORROW AND TOMORROW NIGHT...HIGH
PRESSURE WILL MOVE ACROSS THE AREA PROMOTING A DRY FORECAST. THE
NEXT CHANCE FOR RAINFALL WILL BE EARLY NEXT WEEK AS A COLD FRONT
MOVES INTO THE AREA AND TRIES TO MOVE OFFSHORE. HOWEVER...IT WILL
STALL OUT OVER THE AREA BEFORE LIFTING NORTHWARD WITH THE NEXT
WEATHER SYSTEM MOVING ACROSS THE CENTRAL PLAINS.
ANSORGE
&&
.AVIATION...
WIDESPREAD CONVECTION WILL IMPACT MOST OF THE TERMINALS THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING...ENDING FROM WEST
TO EAST DURING THE EVENING HOURS. MVFR CEILINGS WILL THEN PREVAIL
OVERNIGHT AND INTO EARLY WEDNESDAY BEFORE IMPROVING TO VFR CATEGORY
CONDITIONS DURING THE DAY WEDNESDAY. BREEZY TO WINDY CONDITIONS CAN
BE EXPECTED IN THE WAKE OF A COLD FRONT THAT WILL PUSH ACROSS THE
FORECAST AREA THIS EVENING. 11
&&
.MARINE...
WINDS HAVE BEEN STRENGTHENING OVER THE COASTAL WATERS AND WILL
CONTINUE TO DO SO THROUGH THIS EVENING AS LOW PRESSURE MOVES FROM
NORTHWEST LOUISIANA INTO NORTHWEST MISSISSIPPI. AS THE LOW DEEPENS
AND THE COLD FRONT MOVES THROUGH THE COASTAL WATERS...WINDS WILL
BECOME SUSTAINED AT 30-35 KNOTS WITH GUSTS UP TO 45 KNOTS. A FEW
GUSTS MAY APPROACH 50 KNOTS...BUT WILL STAY WITH GALE WARNING VS
STORM WARNING. WINDS WILL START TO EASE A BIT TOMORROW...BUT SMALL
CRAFT CONDITIONS WILL PERSIST THOUGH AT LEAST WEDNESDAY EVENING. BY
THURSDAY...CONDITIONS SHOULD BE BELOW SMALL CRAFT ADVISORY. HIGH
PRESSURE WILL APPROACH THE AREA ON THURSDAY AND FRIDAY PROMOTING
CALMER WINDS AND SEAS.
ANSORGE
.DECISION SUPPORT...
DSS CODE....ORANGE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MODERATE RISK OF SEVERE WEATHER
RIVER FLOODING CONTINUES ON THE PEARL RIVER
GALE WARNING AND SMALL CRAFT ADVISORY
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 45 52 38 60 / 80 30 0 0
BTR 47 56 38 64 / 70 20 0 0
ASD 49 56 42 62 / 80 10 0 0
MSY 49 57 44 63 / 70 10 0 0
GPT 50 57 43 62 / 80 10 0 0
PQL 52 57 42 61 / 80 20 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR LAZ034>037-039-040-
046>050-056>072.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ530-532-
534-536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT FOR GMZ530-532-534-536-538-550-552-555-557-
570-572-575-577.
GALE WARNING UNTIL NOON CST WEDNESDAY FOR GMZ530-532-534-536-538-
550-552-555-557-570-572-575-577.
MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR MSZ068>071-077-
080>082.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT FOR GMZ532-534-536-538-550-552-555-557-570-
572-575-577.
GALE WARNING UNTIL NOON CST WEDNESDAY FOR GMZ532-534-536-538-550-
552-555-557-570-572-575-577.
&&Hazardous weather outlook, Feb 23, 11:23 AM CST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1123 AM CST TUE FEB 23 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-240530- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1123 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY POTENT SYSTEM WILL PUSH THROUGH THE REGION TODAY AND TONIGHT. A MODERATE RISK HAS BEEN ISSUED FOR MUCH OF THE OUTLOOK AREA WHILE THE REMAINDER IS UNDER AN ENHANCED RISK FOR SEVERE STORMS. THE LOCATION WITH THE GREATEST RISK FOR SEVERE WEATHER WILL BE ALONG AND NORTH OF THE I-10 CORRIDOR. THE INGREDIENTS WILL BE IN PLACE FOR ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES AND A FEW MAYBE BE STRONG. DAMAGING WIND GUSTS IN EXCESS OF 80 MPH ARE POSSIBLE AS WELL. THE MAIN TIMING FOR SEVERE STORMS APPEARS TO BE DURING THE AFTERNOON AND EVENING HOURS. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE FORECAST AREA FROM MID MORNING TUESDAY THROUGH TUESDAY NIGHT. SMALL CRAFT ADVISORY AND GALE WARNING PRODUCTS HAVE BEEN ISSUED FOR THE TODAY THROUGH TONIGHT. PLEASE SEE THOSE PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL CONTINUE FOR THE COASTAL WATERS WEDNESDAY AND THROUGH WEDNESDAY NIGHT POSSIBLY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER WILL LIKELY BE NEEDED TODAY AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Feb 23, 4:04 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
404 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL GULFPORT 30.39N 89.07W
02/23/2016 E1.00 INCH HARRISON MS EMERGENCY MNGR
&&
MEFFERSOLocal storm report, Feb 23, 4:11 PM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
411 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL LYMAN 30.50N 89.13W
02/23/2016 E1.75 INCH HARRISON MS BROADCAST MEDIA
QUARTER TO GOLFBALL SIZED HAIL REPORTED IN LYMAN.
&&
MEFFERSOLocal storm report, Feb 23, 4:22 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
422 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TORNADO 11 SW POPLARVILLE 30.73N 89.67W
02/23/2016 PEARL RIVER MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED MULTIPLE STRUCTURES WITH
DAMAGE NEAR HENLEFIELD
&&
MEFFERSOLocal storm report, Feb 23, 5:56 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
556 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TORNADO 5 NW CONVENT 30.07N 90.89W
02/23/2016 ST. JAMES LA EMERGENCY MNGR
TORNADO TOUCHED DOWN AT THE SUGAR HILL RV PARK NW OF
CONVENT. NUMBER OF INJURIES AND A POSSIBLE FATALITY.
EMERGENCY MANAGEMENT AND FIRST RESPONDERS ON SCENE
&&
MEFFERSOLocal storm report, Feb 23, 6:00 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
600 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL WADE 30.64N 88.57W
02/23/2016 E1.75 INCH JACKSON MS EMERGENCY MNGR
&&
MEFFERSOLocal storm report, Feb 23, 6:03 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
603 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 6 NNW EDEN ISLE 30.30N 89.84W
02/23/2016 ST. TAMMANY LA NWS EMPLOYEE
TREES DOWNED ON HIGHWAY 190 NEAR THOMPSON ROAD
&&
MEFFERSOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 6:53 PM CST | Special Marine Warning | LIX | 52 min | |
| Feb 24, 4:54 AM CST | River Flood Warning | LIX | Saint Tammany | 20 hr |
| Feb 24, 4:54 AM CST | River Flood Warning | LIX | Saint Tammany | 43 hr |
| Feb 24, 4:54 AM CST | River Flood Warning | LIX | Tangipahoa | 5 days |
| Feb 24, 4:54 AM CST | River Flood Warning | LIX | Saint Tammany, Tangipahoa | 4 days |
| Feb 24, 10:32 AM CST | River Flood Warning | LIX | Saint Tammany | 51 hr |
| Feb 23, 6:21 PM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 54 min |
| Feb 23, 7:00 PM CST | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 45 min |
| Feb 24, 4:54 AM CST | River Flood Warning | LIX | Harrison, Pearl River | 42 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.